The ultra-sensitive reaction may be more medical than situational.
Something yeasty is rising in the south (readers biologically related or uncomfortable exploring the nuances of said region should possibly flip over to TMZ for celebrity gossip or the latest on the reality-star-swimsuit-model murder).
I’ve been ingesting a Tiffany blue pill daily, doxycyclin, for a simple facial rash. A “light” antibiotic, I got over the easy morning nausea quickly. But erased from my memory is one unfortunate side effect of antibiotics to a woman’s reproductive system. Ions ago I took tetracycline to manage mild acne and the resulting, occasional ricotta cheese after-effect became a regular annoyance. But since moving to a lifestyle where pills and potions and prescriptions are few and far between, I’d been immune to that special lateral itching and burning. Until now.
The ladies feel me. Men, imagine if I held a BIC lighter to your ballsack.
This simply does not fit into the daily plan. Forget spinning class, I'm super sensitive and "aware" of there and not in a good way. Flame throwing, pulsating like it has its own heartbeat, I sort of want to hold an icy cold can of Pepsi to it.
Ventured to the nearest Walgreens for over-the-counter relief that came in the form of a $20.99 insert. Looked a good deal like the Mrs. Grass chicken noodle golden flavor nugget, a soft and squishy pellet. Once inserted soothing and cooling should wash over and in, and my pink Vicky Secret flannel shorts report a more tolerable sensation. Can only hope after Riesling-lulled sleep to awake to nothing more than a a bad memory. “One-day treatment” was printed on the box after all.
I have things, and people, to do.